# SDR CA011122002

- Difficulty date: November 9, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Part time: 20,199 hours, 15,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE DISCOVERED A CRACK ON TWO FRAME STATIONS IN THE AFT CARGO FLOOR LANDING PLATE AT FS589 AND FS605, WL73. GENERIC REO 601R-53-61-433 PROVIDED TO OPERATOR FOR REPAIR.
